# SDR KCSA081221

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,527 hours, 35,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1760 FUSELAGE FRAME LOWER CHORD DAMAGED BETWEEN STR-39R AND STR-40R.
